Nonlinear hydrodynamical evolution of eccentric Keplerian discs in two dimensions: validation of secular theory

Barker, AJ and Ogilvie, GI (2016) Nonlinear hydrodynamical evolution of eccentric Keplerian discs in two dimensions: validation of secular theory. Monthly Notices of the Royal Astronomical Society, 458 (4). pp. 3739-3751. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Barker, AJ
  • Ogilvie, GI
Copyright, Publisher and Additional Information: This is a pre-copyedited, author-produced PDF of an article accepted for publication in Monthly Notices of the Royal Astronomical Society following peer review. The version of record Barker, AJ and Ogilvie, GI (2016) Nonlinear hydrodynamical evolution of eccentric Keplerian discs in two dimensions: validation of secular theory. Monthly Notices of the Royal Astronomical Society, 458 (4). pp. 3739-3751 is available online at: https://doi.org/10.1093/mnras/stw580
Keywords: accretion, accretion discs; hydrodynamics; instabilities; waves; planetary systems
Dates:
  • Published: 1 June 2016
  • Accepted: 8 March 2016
  • Published (online): 11 March 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Leverhulme TrustECF-2014-216
Depositing User: Symplectic Publications
Date Deposited: 07 Dec 2016 12:47
Last Modified: 23 Jan 2018 12:15
Published Version: https://doi.org/10.1093/mnras/stw580
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stw580

Share / Export

Statistics